Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 196, NWS Atlanta, GA

June 23, 20196 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 23, 2019, 4:21 PM EDT for 6 counties in Georgia. It was in force for 39 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2019, 4:21 PM EDT (20:21 UTC)
Expired
Jun 23, 2019, 5:00 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Barrow County, GA, Gwinnett County, GA, Morgan County, GA, Newton County, GA, Oconee County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 102 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 4:33 PM EDTTSTM WND DMG1 Ne Youth, GASEVERAL TREES DOWN ON BROADNAX MILL RD NEAR YOUTH, GA
Jun 23, 4:33 PM EDTTSTM WND DMG3 Sse Jersey, GATREES AND POWERLINES DOWN ON SUNSET CT, ON THE NE SIDE OF LAKE VARNER
Jun 23, 4:44 PM EDTTSTM WND DMG2 Wsw Nicholasville, GATREES AND POWERSLINES DOWN ON STOCK RD, NW OF MONROE.
Jun 23, 4:58 PM EDTTSTM WND DMG1 Sse Good Hope, GAREPORT OF TREES AND POWERLINES DOWN ON MARION IVIE RD JUST SOUTH OF GOOD HOPE, GA
Jun 23, 5:10 PM EDTTSTM WND DMG2 Sw Madison, GATREE DOWN NEAR MONTICELLO RD AND LIONS CLUB RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
189 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
1080 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

695 
WUUS52 KFFC 232021
SVRFFC
GAC013-135-211-217-219-297-232100-
/O.NEW.KFFC.SV.W.0196.190623T2021Z-190623T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
421 PM EDT Sun Jun 23 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Central Oconee County in northeastern Georgia...
  Barrow County in north central Georgia...
  Northwestern Morgan County in north central Georgia...
  East central Gwinnett County in north central Georgia...
  Walton County in north central Georgia...
  Northeastern Newton County in north central Georgia...

* Until 500 PM EDT.

* At 420 PM EDT, severe thunderstorms were located along a line
  extending from near Dacula to Between to near Covington, moving
  east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Winder, Monroe, Covington, Madison, Auburn, Dacula, Social Circle,
  Statham, Oxford, Bogart, Rutledge, North High Shoals, Bethlehem,
  Bostwick, Between, Good Hope, Carl, Bishop, Jersey and Fort Yargo
  State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3403 8356 3396 8353 3393 8351 3393 8349
      3383 8342 3355 8347 3355 8389 3374 8384
      3386 8385 3405 8392
TIME...MOT...LOC 2020Z 276DEG 22KT 3396 8392 3380 8380 3362 8381 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
225 
WWUS52 KFFC 232052
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
452 PM EDT Sun Jun 23 2019

GAC013-135-211-217-219-297-232100-
/O.CON.KFFC.SV.W.0196.000000T0000Z-190623T2100Z/
Oconee GA-Barrow GA-Morgan GA-Gwinnett GA-Walton GA-Newton GA-
452 PM EDT Sun Jun 23 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR CENTRAL OCONEE...BARROW...NORTHWESTERN MORGAN...EAST CENTRAL
GWINNETT...WALTON AND EAST CENTRAL NEWTON COUNTIES...

At 452 PM EDT, severe thunderstorms were located along a line
extending from Bethlehem to Good Hope to near Rutledge, moving east
at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Winder, Monroe, Madison, Auburn, Dacula, Social Circle, Statham,
Bogart, Rutledge, North High Shoals, Bethlehem, Bostwick, Between,
Good Hope, Carl, Bishop, Fort Yargo State Park, Windsor, Harbin and
Eastville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3403 8356 3396 8353 3393 8351 3393 8349
      3383 8342 3355 8347 3355 8378 3373 8376
      3386 8385 3405 8392
TIME...MOT...LOC 2052Z 281DEG 20KT 3393 8372 3377 8360 3359 8361 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:01 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 23, 3:01 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
301 PM EDT Sun Jun 23 2019

.SHORT TERM /Tonight through Monday Night/...

To begin the short term period, the axis for the upper level ridge
pattern that was responsible for our long-lived upper northwesterly
flow pattern is centered over the forecast area. This ridge will
continue to flatten out and move eastward later today and into
Monday. As a result, the more organized convective complexes
traversing this upper flow will be positioned more to the east of
our forecast area today. Convection has entered the area from
Alabama and is positioned from northwest Georgia down to east-
central Georgia and moving east, along with a few diurnally driven
storms. It is also not entirely out of the question that one of the
complexes to the east could bring a few storms into the eastern
portion of the forecast area later today. Lapse rates this afternoon
are a bit lower than yesterday, and between 6.5 to 7.5 J/kg area-
wide. SBCAPE values generally range from 3000-3500 J/kg and DCAPE is
quite a bit lower than yesterday. In spite of the relative lack of
low level and deep layer shear, a few strong to severe thunderstorms
are possible in this environment, with damaging winds being the
primary hazard although some isolated instances of small hail are
possible. As a lot of the convection will be diurnal in nature, many
of the thunderstorms will begin to abate during the overnight hours.

The influence of the ridge will keep PoPs low during the overnight
and hours and into tomorrow morning. This will be short-lived, as
the ridge will move off to the east and a shortwave slides across
the Ohio Valley/Great Lakes regions during Monday afternoon and
evening. On its southern end, this shortwave will drop a weakening
surface frontal boundary through the forecast area during this time.
This boundary will provide a focus across north Georgia with high-
end chance PoPs expected, with coverage diminishing in time as it
pushes further south, due to a lack of upper level support. Mid-
level lapse rates will further moderate on Monday, which will
further reduce the potential for severe weather. A few strong to
moderately severe thunderstorms, however, cannot be ruled out at
this time.

The high temperatures this afternoon and Monday afternoon will range
from near average to about 5 degrees above average, with mainly mid-
90s in central Georgia. Low temperatures both nights will be a
little higher than climatological normals at about 5 to 10 degrees
above average, with upper 60s in north Georgia and low 70s in
central Georgia expected. Although heat advisory criteria will
likely not be met, dewpoints in the low to mid 70s across central
Georgia will likely contribute to heat index values in excess of 100
across central Georgia today and tomorrow.

King

.LONG TERM /Tuesday through Sunday/...

Only minor cosmetic changes were made to the long term forecast,
which remains on track. The previous discussion follows.

Baker

LONG TERM /Monday Night through Saturday/...

Unsettled weather anticipated for the extended portion of the
forecast.

A somewhat unusual pattern to set up for the work week. Nearly zonal
flow aloft on top of a ridge is expected for the first part of the
week. The pattern will shift for the latter part of the week as an
upper low meanders over the central Gulf States. The low begins to
retrograde by the end of the week/early part of the weekend. The mid
levels will remain active with several shortwaves moving east in the
flow through the entire period.

A weak surface boundary will move through on Tuesday, and become
stationary across southern GA for much of the work week. The
boundary becomes weak and diffuse by Wednesday/early Thursday, but
still should provide focus for any precip.

NListemaa

AVIATION...
18Z Update...
VFR conditions are expected across the forecast area through the TAF
period, with the exception of any localized lower vsbys due to
afternoon convection and the possibility of some MVFR ceilings
Monday morning. Prevailing W winds at 5-10 kts will decrease to less
than 5 kts and shift to SW to S by 00Z and during the overnight
hours. Scattered showers and thunderstorms are developing across the
forecast area, and should remain until about 00Z. As a result,
have introduced a TEMPO group for -TSRA at the metro sites from
18-22Z, when the best coverage is anticipated.

//ATL Confidence...18Z Update...
Medium confidence on placement and timing of thunderstorms.
High confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  92  71  91 /  30  30  30  20
Atlanta         73  90  72  89 /  20  30  30  20
Blairsville     65  84  64  83 /  20  40  40  20
Cartersville    71  89  69  88 /  20  40  40  20
Columbus        73  94  73  93 /  20  30  30  20
Gainesville     70  88  70  88 /  20  40  40  20
Macon           72  95  72  95 /  20  20  20  20
Rome            72  88  69  88 /  20  50  40  20
Peachtree City  71  91  70  90 /  20  30  30  20
Vidalia         74  97  74  96 /  30  10  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Baker
AVIATION...King
Hazardous weather outlook, Jun 23, 11:57 AM EDT, 4 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1157 AM EDT Sun Jun 23 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-241600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1157 AM EDT Sun Jun 23 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered showers and thunderstorms are expected today, mainly
during the afternoon and evening. A few storms could be strong
to severe with the main threats of damaging wind gusts, locally
heavy rainfall and frequent lightning strikes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Isolated to scattered thunderstorms are expected across the area
Monday through Saturday, primarily in the afternoon and evening
hours. An isolated severe thunderstorm cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 23, 3:58 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
358 PM EDT Sun Jun 23 2019

GAZ104>110-232100-
Crisp GA-Dooly GA-Telfair GA-Sumter GA-Wilcox GA-Dodge GA-Pulaski GA-
358 PM EDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR CRISP...DOOLY...SOUTHWESTERN
TELFAIR...SOUTHEASTERN SUMTER...WILCOX...SOUTHWESTERN DODGE AND
SOUTHWESTERN PULASKI COUNTIES UNTIL 500 PM EDT...

At 358 PM EDT...a strong thunderstorm was over Rochelle, or 7 miles
southwest of Abbeville...moving southeast at 25 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cordele, Vienna, Abbeville, Rochelle, Arabi, Pineview, Pinehurst,
Leslie, Rhine, Pitts, Lilly, De Soto, Jacksonville, Desoto, Cobb,
Horse Creek Wma, Richwood, Seville, Drayton and China Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3181 8309 3181 8314 3185 8318 3185 8361
      3180 8361 3180 8380 3182 8385 3184 8386
      3185 8394 3191 8392 3192 8411 3227 8384
      3182 8281 3178 8287 3179 8298 3178 8301
TIME...MOT...LOC 1958Z 310DEG 20KT 3194 8343

HAIL...0.25IN
WIND...50MPH
Local storm report, Jun 23, 4:00 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     TSTM WND GST     ATLANTA                 33.64N  84.43W
06/23/2019  M58 MPH          CLAYTON            GA   ASOS

            ATL ASOS MEASURED A WIND GUST AT 50 KTS.

&&

EVENT NUMBER FFC1900446

TV
Special weather statement, Jun 23, 4:01 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
401 PM EDT Sun Jun 23 2019

GAZ096-097-109-111-232100-
Wheeler GA-Laurens GA-Bleckley GA-Dodge GA-
401 PM EDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHEELER...LAURENS...
NORTHEASTERN BLECKLEY AND NORTHEASTERN DODGE COUNTIES UNTIL 500 PM
EDT...

At 401 PM EDT...a strong thunderstorm was over Dexter, or 13 miles
southwest of Dublin...moving east at 30 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Dublin, Alamo, East Dublin, Chester, Dexter, Dudley, Cadwell, Rentz,
Montrose, Plainfield, Yonkers, Cedar Grove, Rowland, Minter, Lovett,
Harlow, Rebie, Brewton and Lowery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3227 8324 3259 8321 3261 8317 3265 8277
      3263 8271 3214 8277
TIME...MOT...LOC 2001Z 282DEG 25KT 3243 8308

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 23, 4:05 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
405 PM EDT Sun Jun 23 2019

GAZ036>038-050-232030-
Oglethorpe GA-Clarke GA-Greene GA-Oconee GA-
405 PM EDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OGLETHORPE...
SOUTHEASTERN CLARKE...NORTHEASTERN GREENE AND SOUTHEASTERN OCONEE
COUNTIES UNTIL 430 PM EDT...

At 405 PM EDT...a strong thunderstorm was near Barnett Shoals, or 9
miles southwest of Lexington...moving southeast at 15 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lexington, Union Point, Crawford, Woodville, Maxeys, Athens-Clarke
County, Stephens, Penfield, Hutchings and Barnett Shoals.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3374 8337 3391 8328 3385 8296 3360 8309
TIME...MOT...LOC 2005Z 292DEG 12KT 3380 8325

HAIL...0.75IN
WIND...50MPH
Local storm report, Jun 23, 4:09 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     1 SSW HAWKINSVILLE      32.27N  83.47W
06/23/2019                   PULASKI            GA   EMERGENCY MNGR

            POWERLINES REPORTED DOWN ALONG MANSFIELD RD SOUT OF
            HAWKINSVILLE GA.

&&

EVENT NUMBER FFC1900447

TV
Special weather statement, Jun 23, 4:20 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
420 PM EDT Sun Jun 23 2019

GAZ048-049-059-060-232115-
Morgan GA-Putnam GA-Jasper GA-Newton GA-
420 PM EDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORGAN...
NORTHWESTERN PUTNAM...NORTHERN JASPER AND SOUTHEASTERN NEWTON
COUNTIES UNTIL 515 PM EDT...

At 420 PM EDT...a strong thunderstorm was over Calvin, or 7 miles
north of Monticello...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Eatonton, Madison, Monticello, Shady Dale, Rock Eagle 4-H Center,
Central Georgia Experiment Stn, Calvin, Farrar, Eudora, Godfrey and
Willard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3329 8377 3348 8380 3357 8338 3330 8334
TIME...MOT...LOC 2020Z 262DEG 11KT 3341 8370

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:08 PM EDTSpecial Weather StatementFFCButts, Henry37 min
Jun 22, 8:12 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Whitfield33 min
Jun 22, 8:13 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale32 min
Jun 22, 8:17 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe, Taylor28 min
Jun 22, 8:20 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield25 min
Jun 22, 8:24 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Dooly, Houston, Macon, Peach51 min
Jun 22, 8:28 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox47 min
Jun 22, 8:34 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs26 min
Jun 22, 8:41 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Pickens, Whitfield34 min
Jun 22, 8:50 PM EDTSpecial Weather StatementFFCFannin25 min
Jun 22, 8:50 PM EDTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Pulaski, Wilcox25 min
Jun 22, 8:55 PM EDTSpecial Weather StatementFFCMorgan, Walton35 min
Jun 22, 9:09 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Gilmer, Gordon, Lumpkin, Murray and 1 more36 min
Jun 22, 9:11 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Wilcox34 min
Jun 22, 9:24 PM EDTSpecial Weather StatementFFCLaurens36 min
Jun 22, 9:33 PM EDTSpecial Weather StatementFFCDodge, Telfair27 min
Jun 22, 9:38 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler52 min
Jun 22, 9:45 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Gwinnett, Hall, Lumpkin, White45 min
Jun 22, 10:20 PM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Toombs, Wheeler40 min
Jun 22, 10:21 PM EDTSpecial Weather StatementFFCBanks, Barrow, Clarke, Jackson, Madison, Oconee and 1 more39 min
Jun 22, 10:23 PM EDTSpecial Weather StatementFFCTreutlen37 min
Jun 22, 10:59 PM EDTSpecial Weather StatementFFCToombs16 min
Jun 22, 11:03 PM EDTSpecial Weather StatementFFCMadison, Wilkes27 min
Jun 23, 12:35 PM EDTSpecial Weather StatementFFCCoweta25 min
Jun 23, 1:50 PM EDTSpecial Weather StatementFFCBibb, Twiggs25 min
Jun 23, 2:08 PM EDTSpecial Weather StatementFFCLamar, Spalding37 min
Jun 23, 2:10 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe, Upson35 min
Jun 23, 2:14 PM EDTSpecial Weather StatementFFCCrawford, Peach31 min
Jun 23, 2:50 PM EDTSpecial Weather StatementFFCHouston, Peach, Pulaski, Wilcox25 min
Jun 23, 2:51 PM EDTSpecial Weather StatementFFCLamar, Monroe24 min
Jun 23, 2:55 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton50 min
Jun 23, 2:57 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard37 min
Jun 23, 2:57 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe, Twiggs, Wilkinson48 min
Jun 23, 3:15 PM EDTSevere Thunderstorm WarningFFCDooly, Pulaski, Wilcox45 min
Jun 23, 3:25 PM EDTSevere Thunderstorm WarningFFCGordon, Murray, Walker, Whitfield50 min
Jun 23, 3:25 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton39 min
Jun 23, 3:31 PM EDTSpecial Weather StatementFFCBleckley29 min
Jun 23, 3:35 PM EDTSpecial Weather StatementFFCHeard25 min
Jun 23, 3:38 PM EDTSpecial Weather StatementFFCDodge, Pulaski22 min
Jun 23, 3:51 PM EDTSpecial Weather StatementFFCJasper54 min
Jun 23, 3:55 PM EDTSpecial Weather StatementFFCHenry35 min
Jun 23, 3:58 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Wilcox62 min
Jun 23, 3:58 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Newton, Rockdale, Walton47 min
Jun 23, 4:00 PM EDTSevere Thunderstorm WarningFFCGwinnett, Walton45 min
Jun 23, 4:01 PM EDTSpecial Weather StatementFFCLaurens59 min
Jun 23, 4:05 PM EDTSpecial Weather StatementFFCOglethorpe25 min
Jun 23, 4:20 PM EDTSpecial Weather StatementFFCJasper, Putnam55 min
Jun 23, 4:34 PM EDTSpecial Weather StatementFFCOglethorpe, Taliaferro, Warren, Wilkes26 min
Jun 23, 4:38 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler67 min
Jun 23, 4:42 PM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield33 min
Jun 23, 4:44 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens46 min
Jun 23, 4:55 PM EDTSpecial Weather StatementFFCJohnson35 min
Jun 23, 4:57 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Walton48 min
Jun 23, 5:01 PM EDTSpecial Weather StatementFFCTaliaferro, Warren, Wilkes29 min
Jun 23, 5:09 PM EDTSevere Thunderstorm WarningFFCDawson, Pickens18 min
Jun 23, 5:11 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Walker, Whitfield34 min
Jun 23, 5:23 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam52 min
Jun 23, 5:33 PM EDTSpecial Weather StatementFFCGlascock, Taliaferro, Warren27 min
Jun 23, 5:34 PM EDTSpecial Weather StatementFFCJefferson26 min
Jun 23, 5:37 PM EDTSpecial Weather StatementFFCTaliaferro53 min
Jun 23, 6:03 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Taliaferro, Warren27 min
Jun 23, 6:25 PM EDTSpecial Weather StatementFFCJefferson35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.